# SDR 00FDEA00072

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER COWLINGS BLOCKER DOOR LINKS FOUND BOWED AFT LATCHING.  ADJUSTED PER MM 78-32-14 AND T/R OPER CK SAT PER MM 78-32-11.
